Alert archive / Ohio / Wind Advisories in 2010
Wind Advisory 4, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Oct 26, 2010, 12:32 PM EDT for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2010, 12:32 PM EDT (16:32 UTC)
- Expired
- Oct 26, 2010, 3:34 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
596 WWUS71 KILN 261632 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1232 PM EDT TUE OCT 26 2010 ...HIGH WIND WARNING DROPPED TO AN ADVISORY... INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-270000- /O.CAN.KILN.HW.W.0001.000000T0000Z-101027T0000Z/ /O.NEW.KILN.WI.Y.0004.101026T1632Z-101027T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1232 PM EDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. STRONG WINDS AHEAD OF AN APPROACHING COLD FRONT FROM THE SOUTH AND SOUTHEAST ARE EXPECTED TO EXCEED 30 MPH AND SEE STRONGER GUSTS GREATER THAN 45 MPH. ON THE BACK SIDE OF THE SAME FRONT...WINDS WILL SEE SIMILAR CONDITIONS...ONLY FROM THE SOUTHWEST AND WEST. THESE WINDS WILL SUBSIDE THIS EVENING WHEN THE FRONT MOVES EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
1 follow-up statement
276 WWUS71 KILN 261934 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 334 PM EDT TUE OCT 26 2010 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-262045- /O.CAN.KILN.WI.Y.0004.000000T0000Z-101027T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 334 PM EDT TUE OCT 26 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. STRONG GUSTY WINDS WILL STILL BE FOUND THIS AFTERNOON AND EARLY EVENING BUT WILL REMAIN BELOW THE ADVISORY THRESHOLD. THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Oct 26, 9:38 AM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Oct 26, 9:38 AM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
938 AM EDT TUE OCT 26 2010
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION TODAY....BRINGING HIGH
WINDS AND THUNDERSTORMS. DRIER AIR WILL MOVE IN BEHIND THE FRONT
TONIGHT. A SECONDARY COLD FRONT WILL MOVE THROUGH LATE WEDNESDAY...
USHERING IN COOLER TEMPERATURES FOR THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TEMPERATURES ARE JUMPING AHEAD OF THE CDFNT/CONVECTION THIS
MORNING. UPPED TEMPS IN THE W A CAT OR TWO TO THE MID 70S. REST OF
FCST LOOKS GOOD...INCLUDING TIMING OF CONVECTION.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
WINDS WILL SUBSIDE BELOW HIGH WIND CRITERIA AND THUNDERSTORMS
WILL END AS THE FRONT MOVES EAST OF THE AREA THIS EVENING...BUT IT
WILL REMAIN BREEZY OVERNIGHT. A CYCLONIC FLOW WILL PERSIST ON
WEDNESDAY AND THURSDAY AS LOW PRESSURE TRAVELS SLOWLY ACROSS
SOUTHERN CANADA. WINDS WILL STAY STRONG WITH GUSTS TO 40 MPH
POSSIBLE WEDNESDAY AFTERNOON. EXPECT DRY WEATHER WITH PARTLY TO
MOSTLY CLOUDY SKIES. TEMPERATURES WILL BE ABOVE NORMAL ON
WEDNESDAY WITH HIGHS AROUND 70. AFTER THE SECONDARY COLD FRONT
MOVES THROUGH LATE WEDNESDAY...HIGHS WILL BE IN THE 50S ON
THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
SECONDARY SURFACE TROUGH AND ASSOCIATED SHORT WAVE WILL MOVE THROUGH
THE REGION ON THURSDAY. THIS WILL BRING A SURGE OF COOLER AIR WHICH
WILL LAST THROUGH FRIDAY WHEN HIGH PRESSURE STARTS TO BUILD IN.
SOUTHERLY FLOW WILL BECOME ESTABLISHED ONCE AGAIN OVER THE WEEKEND
WHICH WILL ALLOW TEMPERATURES TO REBOUND BACK ABOVE NORMAL. A WEAK
FRONT IS FORECAST TO SAG SOUTHWARDS ON MONDAY BUT AT THIS TIME IT
APPEARS THAT THIS WILL MOVE THROUGH DRY. THE BOUNDARY MAY EVENTUALLY
BECOME A FOCUS FOR PRECIPITATION BUT THAT WOULD BE BEYOND THIS
PERIOD.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
DEEP UPPER LEVEL TROF TO TAKE ON A NEGATIVE TILT AND PIVOT INTO
THE GREAT LAKES TODAY. EXPECT AN INCREASE IN CLOUDS AND WINDS THIS
MORNING WITH THE PRESSURE GRADIENT INCREASING IN CONTINUED
SOUTHWEST FLOW PATTERN. A PERIOD OF MVFR CIGS IS LKLY EARLY THIS
MORNING. A STRONG COLD FRONT TO SEEP THRU THE OHIO VALLEY THIS
AFTN. HAVE THIS FRONT INTO WESTERN OHIO 18-19Z AND TO THE CMH TAF
SITES AROUND 21Z. MVFR CIGS MAY BECOME VFR FOR A PERIOD BY MIDDAY
BEFORE MVFR CIGS RE-DEVELOP DURG THE DAY. MODELS ARE SHOWING A NARROW
TONGUE OF HIGHER INSTABILITIES ALONG THE FRONT...SO EXPECT A LINE
OF SHOWERS WITH EMBEDDED THUNDERSTORMS TO PUSH WEST TO EAST ACROSS
THE AREA IN THE 18Z-22Z TIME FRAME. WITH 3-5K FOOT WINDS INCREASING
INTO THE 40 TO 60 KNOT RANGE THROUGH LATE MORNING...GUSTY WINDS
WILL BE AN ISSUE TODAY. EXPECT PREVAILING SOUTHERLY WINDS OF 20-25
KNOTS WITH WIND GUSTS OF 45 KNOTS LIKELY. WINDS WILL BEGIN TO
DIMINISH LATE THIS AFTN/EARLY EVENING AS THE FRONT SHIFTS OFF TO
THE EAST.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...SITES
SHORT TERM...CONIGLIO
LONG TERM...
AVIATION...ARHazardous weather outlook, Oct 26, 9:44 AM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 944 AM EDT TUE OCT 26 2010 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-271345- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 944 AM EDT TUE OCT 26 2010 ...TORNADO WATCH 722 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HIGH WIND WARNING. A STRONG COLD FRONT WILL CROSS THE AREA TODAY...PUSHING A LINE OF THUNDERSTORMS AHEAD OF IT. SOME OF THE THUNDERSTORMS ARE EXPECTED TO BE SEVERE...CONTAINING WIDESPREAD DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG GUSTY WINDS ARE EXPECTED AGAIN ON WEDNESDAY WHEN A SECONDARY COLD FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. SITES
In the hours before
Local storm report, Oct 26, 11:25 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1125 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM TSTM WND DMG CONNERSVILLE 39.66N 85.14W
10/26/2010 FAYETTE IN LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
JDRLocal storm report, Oct 26, 11:40 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1140 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND GST 5 NNE KITCHEL 39.76N 84.84W
10/26/2010 M59.00 MPH WAYNE IN AWOS
MEASURED AT RICHMOND AWOS /KRID/
&&
HATZOSLocal storm report, Oct 26, 11:47 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1147 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG RICHMOND 39.83N 84.89W
10/26/2010 WAYNE IN LAW ENFORCEMENT
MANY TREES DOWN.
1140 AM TSTM WND DMG CELINA 40.55N 84.57W
10/26/2010 MERCER OH LAW ENFORCEMENT
NUMEROUS TREES DOWN
&&
JDRLocal storm report, Oct 26, 11:54 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1154 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG CELINA 40.55N 84.57W
10/26/2010 MERCER OH EMERGENCY MNGR
POWER POLES SNAPPED.
&&
JDRLocal storm report, Oct 26, 12:27 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1227 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND DMG OKEANA 39.35N 84.77W
10/26/2010 BUTLER OH PUBLIC
TREES DOWN
&&
HUGHESLocal storm report, Oct 26, 12:30 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1230 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM TSTM WND GST 3 ENE BURLINGTON 39.05N 84.67W
10/26/2010 M58.00 MPH BOONE KY ASOS
CVG ASOS
1224 PM TSTM WND GST VANDALIA 39.88N 84.19W
10/26/2010 M62.00 MPH MONTGOMERY OH ASOS
DAY ASOS
&&
SITESThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:56 AM EDT | High Wind Warning | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 9 hr |
| Oct 26, 10:50 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Mercer | 55 min |
| Oct 26, 11:12 AM EDT | Tornado Warning | ILN | Darke, Mercer | 33 min |
| Oct 26, 11:19 AM EDT | Tornado Warning | ILN | Butler, Preble | 41 min |
| Oct 26, 11:20 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Miami, Shelby | 55 min |
| Oct 26, 11:26 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Miami, Montgomery, Preble | 64 min |
| Oct 26, 11:30 AM EDT | Tornado Warning | ILN | Darke, Preble | 36 min |
| Oct 26, 11:38 AM EDT | Tornado Warning | ILN | Auglaize, Mercer | 37 min |
| Oct 26, 11:40 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 65 min |
| Oct 26, 11:51 AM EDT | Tornado Warning | ILN | Darke, Miami, Shelby | 39 min |
| Oct 26, 11:58 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Hardin, Logan, Miami, Shelby | 62 min |
| Oct 26, 12:02 PM EDT | Tornado Warning | ILN | Butler, Montgomery, Preble | 25 min |
| Oct 26, 12:13 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 62 min |
| Oct 26, 12:15 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 45 min |
| Oct 26, 12:17 PM EDT | Tornado Warning | ILN | Champaign, Logan, Miami, Shelby | 43 min |
| Oct 26, 12:20 PM EDT | Tornado Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 40 min |
| Oct 26, 12:41 PM EDT | Tornado Warning | ILN | Brown, Clermont, Clinton, Hamilton, Warren | 33 min |
| Oct 26, 12:45 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Logan, Madison and 1 more | 60 min |
| Oct 26, 12:51 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Fayette, Highland, Warren | 54 min |
| Oct 26, 12:56 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 64 min |
| Oct 26, 1:09 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland | 36 min |
| Oct 26, 1:13 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin | 62 min |
| Oct 26, 1:28 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Madison, Pickaway, Pike, Ross | 62 min |
| Oct 26, 1:29 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Pike, Scioto | 61 min |
| Oct 26, 1:32 PM EDT | Tornado Warning | ILN | Fayette, Madison, Pickaway | 27 min |
| Oct 26, 1:47 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 28 min |
| Oct 26, 2:02 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 43 min |
| Oct 26, 2:11 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 64 min |
| Oct 26, 2:14 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Licking | 46 min |
| Oct 26, 2:16 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Ross, Scioto | 33 min |
| Oct 26, 2:28 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 26 min |
| Oct 26, 2:37 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 53 min |
| Oct 26, 10:41 AM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 64 min |
| Oct 26, 10:57 AM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Fayette, Franklin, Ripley, Union | 63 min |
| Oct 26, 11:02 AM EDT | Tornado Warning | ILN | Fayette, Union, Wayne | 43 min |
| Oct 26, 11:29 AM EDT | Tornado Warning | ILN | Dearborn, Franklin, Ripley | 46 min |
| Oct 26, 11:59 AM EDT | Tornado Warning | ILN | Switzerland | 31 min |
| Oct 26, 12:24 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 51 min |
Nearby
Wind Advisories in Ohio, 2010Wind Advisories in Kentucky, 2010Wind Advisories in Indiana, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.